EconPapers    
Economics at your fingertips  
 

Codimension-one and codimension-two bifurcations of a discrete predator–prey system with strong Allee effect

Limin Zhang, Chaofeng Zhang and Zhirong He

Mathematics and Computers in Simulation (MATCOM), 2019, vol. 162, issue C, 155-178

Abstract: In this paper, the dynamic behaviors of a discrete predator–prey system with strong Allee effect for the prey are investigated. Firstly, we clarify topological types for the fixed points. Then we explore all cases of codimension-one bifurcations associated with transcritical bifurcation, subcritical or supercritical flip bifurcation at the boundary fixed points. Meanwhile, the stabilities of these non-hyperbolic fixed points are explored. At the interior fixed point, using the theory of approximation by a flow, we investigate codimension-two bifurcation associated with 1:2 strong resonance, in which the expressions of nondegenerate conditions are very complicated. By a skillful variable substitution, we convert the nondegenerate conditions into parametric polynomials and determine the signs of these conditions. In order to obtain the bifurcation curves around 1:2 strong resonance, we use several variable substitutions and introduction of new parameters. Meanwhile, these bifurcation curves are returned to the original variables and parameters to express for easy verification. Numerical simulations are made to demonstrate the consistence with our theoretical analyses. Furthermore, our theoretical analyses and numerical simulations are explained from the biological point of view.

Keywords: Discrete predator–prey system; Transcritical bifurcation; Flip bifurcation; 1:2 strong resonance (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475419300254
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:162:y:2019:i:c:p:155-178

DOI: 10.1016/j.matcom.2019.01.006

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:162:y:2019:i:c:p:155-178